# SDR USAA2013032200027

- Difficulty date: March 21, 2013
- Submitted: March 28, 2013
- Operation: Air carrier
- Aircraft: N271AY
- Make and model: Airbus A330-323
- Aircraft serial: 323
- Aircraft time: 59,710 hours, 9,288 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Actuator
- Part number: 21214001
- Condition: Malfunctioned
- Location: O2 Mask Deploy
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, G, A

## Discrepancy

FLT 755,  ENROUTE.  DURING CABIN DEPRESSURIZATION EVENT, O2 MASKS DID NOT DEPLOY AT F/A SEATS BY DOORS 1R, 4L, AND 4R, AND AT PASSENGER SEAT POSITIONS 13E/F, 13G/H, 26G/H, 29G/H, 32E/F, 32G/F, AND 33E/F.  MAINTENANCE REPLACED THE SOLENOID ACTUATORS FOR SEATS AT THE AFFECTED POSITIONS. MAINTENANCE ALSO REPLACED ALL SPENT OXYGEN GENERATORS IN THE CABIN.
